# SDR 9711352204

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204US
- Make and model: Boeing 727251
- Aircraft serial: 22544
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Out Flow Valve
- Condition: Failed
- Location: Lt/Rt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, COULD NOT HOLD AND MAINTAIN CABIN PRESSURIZATION.  RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED THE LEFT AND RIGHT OUTFLOW VALVES, RIGHT AIR CYCLE MACHINE, LEFT AND RIGHT 35 DEGREE SWITCHES AND SEALS AT FLOW MULTIPLIER DUCT, AND CHECKED AND TIGHTENED LOOSE CLAMPS.  LEAK AND OPERATIONAL CHECK OK.  AIRCRAFT OK FOR SERVICE.
